# SDR ASAA2021062335188

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 45,141 hours, 13,344 cycles
- Engine: Cfmint CFM567B27
- Engine time: 45,172 hours, 13,354 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Condition: Worn
- Location: Lt Engine Vsv
- Part time: 45,172 hours, 13,354 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP TC SBCFM56-7B-72-0986-1 ON #1 ENG ESN 896974 FOUND STAGE 3 VSV J HOOK AFT SIDE HAS WEAR CONTACT WITH DAMAGE APPROX ONE SEGMENT IN LENGTH, WITH VSV SEGMENT (INNER) RETAINER PINS WORN/WORKING, PICTURES PROVIDED TO TECH SVC (POWERPLANT) & POWERPLANT ENGINEERING. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE REF T/C #78471000. TRANSFER DEFECT TO SHOP W/O # 1876854.
